Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

austinakaking

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

2 Neutral

1 Follower

About austinakaking

  • Rank
    Junior Member
  1. Yeah Retin-a makes your skin renew faster so your new pimples were what was behind the skin until it exfoilated.
  2. Yes, Take it, to be honest, those people when they mention horror stories are just blaming accutane for somthing that was already wrong with them, you have to remember accutane is a brand so there is a protected patened, they must list alot of stuff so they'll be protected, well the generic name brands now. 90% of all accutane patients only experience dryness, dry lips, eyes, dry mouth, that is it. and if your really active and into working out, you may experience joint pains for 1 month or so.
  3. This may be wrong my man but I will try to help. try washing your face with CereVe Foaming Facial Cleanser I'm assuming you have insurance since your older than 18. Ask your Derm if the Prescriptions do not give you satisified results if you can go on a 3-5 month course of Accutane.
  4. haha, buddy that is from an airbrush ap. if it was my real face, youd see the difference, and my doctor said it only happens if you take several courses of it.
  5. hello there, do you think you stopped growing or are you still gonna grow??
  6. I'm not calling your derm a liar, but see, you haven't actually got Accutane.. Notsrs. Not to discourage you, but you should hope the other treatment gives you pleasing results. At 15, I would wait at least a couple of years before ever trying Accutane. I waited 7 years with (4 with) severe cystic acne. I do not regret waiting. Also, be aware that Accutane may cause your bones to stop growing. Good luck. oh, my height is 5'4 can it most likely stop me from growing??
  7. So 2 days ago, I went to the dermatologist, keep in mind i had the mind set of telling her what She's GONNA do. So we got in and even tho I've had acne for 2.5 years, I had to take an acne class with 6 teens to see the cause and treatment, blah blah blah. So i went to the Nurse practioner and i said, ''Listen, I'm not trying to be a douche but I've tried all the products on your list that your gonna give me, as you can see, I have moderate grade ll acne with oily skin, is it possible that I can
  8. Sir, it was an option. retinoids promote skin reneal so your ''forming pimples'' will be gone if your clear.
  9. try vitamin e oil. or drink lots of water. or cetaphil moisturizing lotion, or cereve
  10. one thing to about a red face is all the products ur using that all have bad ingredients. get a dove unscented beauty bar or cerave foamoing facial cleanser, should be less red.
  11. hey buddy, for the accutane to really start working, it'll take 1-3 months then thats when your entire skin healing process will begin and your acne will be punchedd;). you should see great results to your satsification in 5-6months. also buddy, after your course, to be on the safe side, get a spot treatment or a topical retinoid. well let us know how it goes, on the way to looking goooddd. do you know if medacaid has accutane?
  12. Hey, best way to prevent it from coming back is using topical retinoids since it will shed the clear skin if the breakouts to start to form, itll be gone, or just have a good skin care routine and wait about a month and if u are starting to breakout then get a light Rx.
  13. I have moderate acne with very oily skin, I have tried everything you can try. retinoids, anti biotics, BP, everything. I am seeing a Derm in less than a week. Can someone please tell me how i can tell him/her to let me have accutane, also i have Texas Medicaid so can someone tell me if they would cover the generic, regular dose or low dose??, i really want this, I use to be the good-looking Guy, if you look at my picture, that was really old. so don't think i don't need it. And also I me
×